Author = Zubayda M. Ibraheem
Number of Articles: 4

1

On ERT and MERT-Rings

AL-Rafidain Journal of Computer Sciences and Mathematics
Volume 1, Issue 1, Spring 2004, Page 28-33
Zubayda M. Ibraheem

2

On Generalized m-flat Modules

AL-Rafidain Journal of Computer Sciences and Mathematics
Volume 10, Issue 3, Summer 2013, Page 29-35
Zubayda M. Ibraheem; Maha F. Khalaf

3

On Local Rings

AL-Rafidain Journal of Computer Sciences and Mathematics
Volume 11, Issue 1, Spring 2014, Page 93-97
Zubayda M. Ibraheem; Anees A. Fthee

4

On m-Regular Rings

AL-Rafidain Journal of Computer Sciences and Mathematics
Volume 9, Issue 2, Autumn 2012, Page 61-70
Zubayda M. Ibraheem; Maha F. Khalaf